| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was not powering on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined the system board and the power board were disconnected which was the cause of the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.